Open Access
January, 2018 Laplace hyperfunctions in several variables
Naofumi HONDA, Kohei UMETA
J. Math. Soc. Japan 70(1): 111-139 (January, 2018). DOI: 10.2969/jmsj/07017267


We establish an edge of the wedge theorem for the sheaf of holomorphic functions with exponential growth at infinity and construct the sheaf of Laplace hyperfunctions in several variables. We also study the fundamental properties of the sheaf of Laplace hyperfunctions.


Download Citation

Naofumi HONDA. Kohei UMETA. "Laplace hyperfunctions in several variables." J. Math. Soc. Japan 70 (1) 111 - 139, January, 2018.


Published: January, 2018
First available in Project Euclid: 26 January 2018

zbMATH: 06859846
MathSciNet: MR3750270
Digital Object Identifier: 10.2969/jmsj/07017267

Primary: 44A10
Secondary: 32A45

Keywords: cohomology groups , Laplace hyperfunctions , Laplace transform , sheaves

Rights: Copyright © 2018 Mathematical Society of Japan

Vol.70 • No. 1 • January, 2018
Back to Top